# SDR SWIA201743180

- Difficulty date: March 16, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 27,574 hours, 20,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRIKER SEAL IS CORRODED IN RADIUS. (C-CHECK) REPLACED CORRODED SERVICE DOOR SEAL STRIKER WITH NEW SEAL STRIKER P/N SH670-31412-7 AND LOCATED DRILLED NEW SEAL STRIKER IAW SRM. PRESSURE CHECK GOOD NO DEFECTS NOTED.
